Open Access
January 2007 Lower limits and equivalences for convolution tails
Serguei Foss, Dmitry Korshunov
Ann. Probab. 35(1): 366-383 (January 2007). DOI: 10.1214/009117906000000647


Suppose $F$ is a distribution on the half-line $[0,∞)$. We study the limits of the ratios of tails $\overline{F*F}(x)/\overline F(x)$ as $x→∞$. We also discuss the classes of distributions ${\mathscr{S}}$, ${\mathscr{S}}(\gamma)$ and ${\mathscr{S}}^{*}$.


Download Citation

Serguei Foss. Dmitry Korshunov. "Lower limits and equivalences for convolution tails." Ann. Probab. 35 (1) 366 - 383, January 2007.


Published: January 2007
First available in Project Euclid: 19 March 2007

zbMATH: 1129.60014
MathSciNet: MR2303954
Digital Object Identifier: 10.1214/009117906000000647

Primary: 60E05
Secondary: 60F10

Keywords: convolution equivalency , Convolution tail , subexponential distribution

Rights: Copyright © 2007 Institute of Mathematical Statistics

Vol.35 • No. 1 • January 2007
Back to Top